Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 435, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Jul 28, 2016, 4:23 AM CDT for 4 counties in Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2016, 4:23 AM CDT (09:23 UTC)
- Expired
- Jul 28, 2016, 5:15 AM CDT
- In force
- 52 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 3204 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -61 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
024
WUUS53 KGLD 280923
SVRGLD
KSC109-181-193-199-281015-
/O.NEW.KGLD.SV.W.0435.160728T0923Z-160728T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
323 AM MDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
WESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 415 AM MDT/515 AM CDT/
* AT 323 AM MDT/423 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 13 MILES NORTH OF BREWSTER TO 3 MILES
NORTHWEST OF GOODLAND...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOODLAND...BREWSTER...LEVANT...WINONA AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 10 AND 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.
&&
LAT...LON 3912 10101 3902 10118 3890 10179 3940 10188
3957 10167 3956 10130
TIME...MOT...LOC 0923Z 326DEG 45KT 3956 10143 3944 10157 3938 10176
HAIL...<.75IN
WIND...60MPH
$$
JRM1 follow-up statement
091
WWUS53 KGLD 281010
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
410 AM MDT THU JUL 28 2016
KSC109-181-193-199-281020-
/O.EXP.KGLD.SV.W.0435.000000T0000Z-160728T1015Z/
WALLACE KS-THOMAS KS-LOGAN KS-SHERMAN KS-
410 AM MDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALLACE...WESTERN
THOMAS...NORTHWESTERN LOGAN AND SHERMAN COUNTIES WILL EXPIRE AT 415
AM MDT/515 AM CDT/...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3912 10101 3902 10118 3890 10179 3940 10188
3957 10167 3956 10130
TIME...MOT...LOC 1006Z 326DEG 45KT 3956 10143 3944 10157 3938 10176
$$
024What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:26 AM CDT, 57 minutes earlier.
Area forecast discussion, Jul 28, 3:26 AM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Goodland KS 226 AM MDT THU JUL 28 2016 .SHORT TERM...(Today through Saturday night) Issued at 226 AM MDT Thu Jul 28 2016 Another round of severe weather appears likely this afternoon as the next shortwave trough topping the ridge slides down the central High Plains in the northwest flow aloft. The combination of strong instabilty of up to 3500 j/kg of CAPE and deep layer shear of up to 50kts will set the stage for possible supercells in the initiation phase with attendant threats of large hail, damaging winds and a few tornadoes...then transitioning to a wind and hail threat this evening as storms slide southeast and merge into a possible MCS. A few isolated thunderstorms may linger into the overnight but best chances will be early. Instability will be lacking on Friday with a relatively cool easterly upslope regime in the low levels. Not seeing much forcing for precipitation on the synoptic scale, but cannot rule out a few non-severe storms developing in the afternoon on the higher terrain of eastern Colorado then moving into western parts of the area in the evening. The upper ridge will nudge eastward across the Rockies on Saturday with rising heights forecast over the central plains. There are some weak qpf signals in a few models apparently linked to a weak disturbance rotating around the core of the ridge, so won't go completely dry but chances appear slim for precipitation. It will be very unstable and deep layer shear will be around 40kts so if something were to develop a severe storm cannot be ruled out. Temperatures will be near to slightly above normal today, below normal on Friday then near normal on Saturday. .LONG TERM...(Sunday through Wednesday) Issued at 226 AM MDT Thu Jul 28 2016 Unsettled weather is anticipated during the extended, with chances for thunderstorms nearly every period. Warmer temperatures return to the region early next week. At the start of the period, flow aloft is northwesterly with an area of high pressure over the Desert Southwest and a trough over the eastern half of the CONUS. On Sunday, the high begins to move east and upper level ridging progresses towards the Plains. The ridging continues to build into the region through midweek as a couple closed lows move across Canada. With monsoonal moisture filtering north towards the High Plains and multiple shortwaves passing through the flow Sunday through Wednesday, there are chances for thunderstorms each afternoon/evening. However, with differing guidance, kept only slight chances for precipitation at this time until timing and location of features are better resolved. Hot temperatures return next week with highs in the mid to upper 90s on Sunday and Monday and in the low to mid 90s on Tuesday and Wednesday. Low temperatures look to remain in the 60s/low 70s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1122 PM MDT Wed Jul 27 2016 Scattered thunderstorms overnight appear to have moved south of the terminals for now...but more storms are developing in the Nebraska panhandle and moving southwest and may impact the area again before sunrise. There will also be some patch fog developing around sunrise. For Thursday...thunderstorm chances will continue to be the main aviation concern. There could be two rounds... one in the morning and stronger storms in the afternoon. Exact timing of the impacts is difficult so will carry VCTS during the times which have the best chances for a thunderstorm. Some severe storms will be possible in the afternoon with gusty winds and large hail. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...024 LONG TERM...JBH AVIATION...024
Hazardous weather outlook, Jul 27, 11:41 AM CDT, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1041 AM MDT WED JUL 27 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO. ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE. LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Jul 28, 2:02 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 202 AM CDT THU JUL 28 2016 KSZ016-280715- GRAHAM KS- 202 AM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM COUNTY UNTIL 215 AM CDT... AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF BOGUE...OR 10 MILES SOUTHEAST OF HILL CITY...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HILL CITY...BOGUE AND NICODEMUS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3913 9987 3937 9990 3939 9960 3913 9961 TIME...MOT...LOC 0702Z 342DEG 20KT 3927 9970 JRM
Special weather statement, Jul 28, 2:29 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
229 AM CDT THU JUL 28 2016
KSZ002-280745-
RAWLINS KS-
229 AM CDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS COUNTY UNTIL
245 AM CDT...
AT 229 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCDONALD...OR 13 MILES WEST OF ATWOOD...MOVING SOUTH AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MCDONALD AND BEARDSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3974 10107 3973 10140 3978 10141 3991 10141
3992 10122
TIME...MOT...LOC 0729Z 342DEG 20KT 3979 10130
JRMSpecial weather statement, Jul 28, 2:40 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 140 AM MDT THU JUL 28 2016 KSZ001-NEZ079-280800- CHEYENNE KS-DUNDY NE- 140 AM MDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN NORTHWESTERN KANSAS AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA UNTIL 200 AM MDT/300 AM CDT/... AT 140 AM MDT/240 AM CDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF BENKELMAN...MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENKELMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4006 10165 4007 10143 3991 10142 3991 10161 TIME...MOT...LOC 0740Z 342DEG 20KT 3997 10152 JRM
Special weather statement, Jul 28, 2:44 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
144 AM MDT THU JUL 28 2016
COZ090-NEZ079-280800-
YUMA COUNTY CO-DUNDY NE-
144 AM MDT THU JUL 28 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 200 AM MDT...
AT 144 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTH OF WRAY...MOVING SOUTH AT 25 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ECKLEY...ALVIN...WAUNETA AND CLARKVILLE.
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 247 AND 269.
LAT...LON 4044 10205 4035 10205 4035 10185 4024 10178
4004 10248 4042 10269 4044 10257
TIME...MOT...LOC 0744Z 342DEG 20KT 4033 10220
JRMSpecial weather statement, Jul 28, 2:53 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 253 AM CDT THU JUL 28 2016 KSZ002-280815- RAWLINS KS- 253 AM CDT THU JUL 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS COUNTY UNTIL 315 AM CDT... AT 252 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ATWOOD...MOVING SOUTHEAST AT 40 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BEARDSLEY AND BLAKEMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3980 10129 3984 10110 3958 10081 3959 10130 TIME...MOT...LOC 0752Z 320DEG 33KT 3973 10114 JRM
Local storm report, Jul 28, 4:22 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
322 AM MDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND GST 13 N EDSON 39.52N 101.54W
07/28/2016 E60 MPH SHERMAN KS NWS EMPLOYEE
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 9:39 PM CDT | Special Weather Statement | GLD | Rawlins | 36 min |
| Jul 27, 10:08 PM CDT | Special Weather Statement | GLD | Cheyenne | 22 min |
| Jul 27, 10:20 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 27, 10:21 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 39 min |
| Jul 27, 10:27 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 22 min |
| Jul 27, 10:42 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 48 min |
| Jul 27, 10:58 PM CDT | Tornado Warning | GLD | Sherman | 17 min |
| Jul 27, 10:59 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 46 min |
| Jul 27, 11:06 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 24 min |
| Jul 27, 11:10 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 22 min |
| Jul 27, 11:21 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 39 min |
| Jul 27, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 31 min |
| Jul 27, 11:36 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| Jul 27, 11:40 PM CDT | Special Weather Statement | GLD | Sheridan | 20 min |
| Jul 27, 11:41 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Jul 27, 11:46 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 14 min |
| Jul 27, 11:48 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 27 min |
| Jul 27, 11:52 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 38 min |
| Jul 27, 11:56 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 49 min |
| Jul 27, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 33 min |
| Jul 28, 12:00 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 23 min |
| Jul 28, 12:01 AM CDT | Tornado Warning | GLD | Wallace | 29 min |
| Jul 28, 12:09 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Wallace | 20 min |
| Jul 28, 12:19 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 29 min |
| Jul 28, 12:22 AM CDT | Tornado Warning | GLD | Wallace | 10 min |
| Jul 28, 12:25 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 50 min |
| Jul 28, 12:28 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 23 min |
| Jul 28, 12:29 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 31 min |
| Jul 28, 12:30 AM CDT | Special Weather Statement | GLD | Decatur | 15 min |
| Jul 28, 12:34 AM CDT | Flash Flood Warning | GLD | Wallace | 2 hr |
| Jul 28, 12:46 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace, Wichita | 25 min |
| Jul 28, 12:57 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 12:59 AM CDT | Flash Flood Warning | GLD | Sheridan | 3 hr |
| Jul 28, 1:01 AM CDT | Special Weather Statement | GLD | Sheridan | 14 min |
| Jul 28, 1:10 AM CDT | Severe Thunderstorm Warning | GLD | Sheridan | 16 min |
| Jul 28, 1:10 AM CDT | Tornado Warning | GLD | Greeley, Wichita | 8 min |
| Jul 28, 1:12 AM CDT | Special Weather Statement | GLD | Rawlins | 18 min |
| Jul 28, 1:14 AM CDT | Special Weather Statement | GLD | Wichita | 46 min |
| Jul 28, 1:17 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 28 min |
| Jul 28, 1:20 AM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 25 min |
| Jul 28, 1:33 AM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 20 min |
| Jul 28, 1:39 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 22 min |
| Jul 28, 1:45 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 9 min |
| Jul 28, 2:02 AM CDT | Special Weather Statement | GLD | Graham | 13 min |
| Jul 28, 2:29 AM CDT | Special Weather Statement | GLD | Rawlins | 16 min |
| Jul 28, 2:53 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Jul 28, 3:05 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 40 min |
| Jul 28, 3:43 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 47 min |
| Jul 28, 5:35 AM CDT | Special Weather Statement | GLD | Sherman | 25 min |
| Jul 28, 10:33 AM CDT | Special Weather Statement | GLD | Sherman, Thomas | 42 min |
| Jul 28, 11:17 AM CDT | Special Weather Statement | GLD | Logan, Wallace | 43 min |
| Jul 28, 11:20 AM CDT | Special Weather Statement | GLD | Cheyenne | 40 min |
| Jul 28, 11:56 AM CDT | Special Weather Statement | GLD | Wichita | 34 min |
| Jul 28, 12:00 PM CDT | Special Weather Statement | GLD | Rawlins | 30 min |
| Jul 28, 2:21 PM CDT | Special Weather Statement | GLD | Rawlins | 39 min |
| Jul 28, 3:01 PM CDT | Special Weather Statement | GLD | Decatur, Norton, Rawlins | 44 min |
| Jul 28, 3:09 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 51 min |
| Jul 28, 3:27 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 33 min |
| Jul 28, 3:51 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.